$\Phi$_-operators in locally convex spaces
Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 514-517
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_3_a1,
author = {Yu. N. Vladimirskii},
title = {$\Phi$_-operators in locally convex spaces},
journal = {Doklady Akademii Nauk},
pages = {514--517},
year = {1969},
volume = {184},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a1/}
}
Yu. N. Vladimirskii. $\Phi$_-operators in locally convex spaces. Doklady Akademii Nauk, Tome 184 (1969) no. 3, pp. 514-517. http://geodesic.mathdoc.fr/item/DAN_1969_184_3_a1/